# SDR CA060920008

- Difficulty date: September 18, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 28,976 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG44AF
- Part serial: 040464
- Condition: Slipped
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEPARTED AIRPORT AND UPON CLIMBOUT THE RT ENGINE RPM INDICATION BEGAN TO FLUCTUATE.  ALL OTHER PARAMETERS REMAINED NORMAL.  AIRCRAFT RETURNED AND UPON INVESTIGATION FOUND DRIVE SHAFT INTACT YET SLIPPING INTERNALLY.  TACH GENERATOR REPLACED, RUNUP COMPLETED AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20060920008)
